# SDR SWIA201540935

- Difficulty date: March 15, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 30,573 hours, 25,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, OTBD VANE CAP HAS A CHAFE.  BLENDED CHAFE ON INBD FLAP VANE CAP, FOUND TO BE BEYOND LIMITS OF REO.  R & R VANE CAP ON RT INBD FLAP, OTBD END. RESTORED FINISH AND IDENTIFIED VANE CAP IAW EA.
